# SDR AU970227

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 4052326A
- Condition: Failed
- Location: Magneto/Distribu
- Component: Bendix, S6RN1225
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAM END ROTOR BEARING FAILED - MAGNETO CONTAMINATED WITHMETAL DUST
